It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-25-2006, 09:02 AM   #1
Senior Member
(female)
 
Join Date: Feb 2003
Location: United States
Posts: 181
lilcee HB User
Feeling weird

I don't know where to begin.
A couple of months ago, I felt something like a tare down the back of my right shoulder. I went to the dr and they did an MRI on my shoulder and neck. They said I had tendinitis and a small bulge in my neck. That is fine now but I told them I also have a problem with my left leg. It feels like my thigh muscle tightens up. They did a nerve conduction on my legs and said it was from an old/cronic condition or accident. I never had an accident. Anyways, that last couple of days, my legs have been feeling funny. My feet feel tingly sometimes and my legs feel like they are full of lead. Sometimes after I sit, when I get up, it almost feels like I feel a rush of water go through my whole body. It's hard to explain the feeling. My head feels full today. Kinda like an out of body feeling. Should I be concerned about a stroke? Or does it sound more like a nerve problem. I have had a pain in my bottom area - I think probably the sciatic nerve. Does that make your legs feel like lead and feel tingly? I've been doing alot of bending and lifting things.
I just hate to keep going to the Dr. I think I have anxiety sometimes too and when I look up my symptoms, I start to find all kinds of things wrong with me like diabetes or liver and start feeling worse.

 
Old 09-25-2006, 10:38 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2006
Posts: 682
Sharon76 HB User
Re: Feeling weird

sciatica can affect a person's legs, they can ache alot and sometimes even give way on them.


But i would get a check up of your heart.......tingling in the legs can be a sign of heart of problems due to circulation. Im not saying it is this but it will do no harm to check it out

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Feeling weird a couple hours after taking meds scoot Thyroid Disorders 2 08-27-2008 05:32 PM
Feeling weird like im dizzy and stoned everyday Dan1987 Open to All Other Health Topics 6 04-17-2008 09:44 AM
missed Lexapro dosage, head now feeling weird n9ne Anxiety 2 02-03-2007 04:21 PM
What is this feeling? pennylane11 Anxiety 4 06-24-2006 10:58 AM
Feeling Weird. Really Worried. wick98 Occupational Health & Safety 4 03-22-2006 10:59 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!